# SDR ASAA2023072944299

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 33,106 hours, 10,334 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRE DECTION ENG 1 LOOP B INOP. GROUNDED - YES. PERFORMED TEST NO FAULTS AT HANDLE AND FIRE DETECTION CONTROL UNIT REF B737-900 AMM 26-10-00-710-801.
